# SDR DALA2022071904969

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 54,771 hours, 38,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR SLIDE FAILED THE DEPLOYMENT TEST PER FORECAST #95-0525-8-0121 MAINTENANCE REMOVED AND INSTALLED THE FORWARD SERVICE DOOR SLIDE REF WORK CARD 2561- 9005. (LP #9240753)
